# SDR UIEA2021081201772

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG PRV STATUS MSG DISPLAY AFTER ENGINE START( PERFORMED FIM 36-20-00/101 AIR SUPPLY BITE. NO FAULTS NOTED AT THIS TIME. MSG CLEARED. OK FOR SERVICE. )
